Couldn't find what you looking for?

TRY OUR SEARCH!

So sorry you are having such a bad day. Try to hang in there as best as you can. Your going to have ups and downs but just remember the downs get less and less with each passing day. I hope tomorrow is a much better day and I really hope you get to try the loperamide I really think you will be presently surprised.
Reply

Loading...


Thanks....I spent three hours with an allergy doctor today..getting all the tests to see what is causing constant asthma and sinus problems....it's the carpet in the house....dust mites...even though I shampoo and vacuum the hell out of the carpet. At least now my husband doesn't think I'm nuts since the tests are proof positive.
Reply

Loading...

My daughter has the same allergies so I have hard word floors because she was so miserable. But they could have a little to deal with your withdrawals continuing also. I'm at 15 days off all meds now and the only thing I have dealt with is the energy part. I had no sickness nothing. I've been doing a lot of research and ordered two things today that is supposed to help your brain recover and produce natural dopamine and endorphins. Hopefully it works good but I will keep you posted on that one. But tell your hubby to take it easy on you, mine learned the hard way but he understands now so that's good. This is not an easy process but it can be done. Stay strong and hang in there.
Reply

Loading...

I'm sure it is aggravating everything. I am going to tell my psychiatrist tomorrow I want him to moniter the withdrawals and figure out what to so about the ant-depressant reaction. I have been checking this out and asking them a lot of questions ......withdrawal-ease

Yes, the house we owned was built deliberately with my allergies in mind...we lost it..long story.  I am going to check into the hepa filter machine from some brochures the doctor gave me.

The pain level has shot up so high again that I am afraid I won't be able to do anything when the pain meds are all gone...I hurt like hell today and it is increasing with each day.

Reply

Loading...

When my pain level is to much to control I take 2 advil and a hot Epsom salt bath and just lay there for at least 30 minutes. There's something in the salt that really helps muscles aches and pain. Good luck at the dr I really hope he/she can help you with all of this. I'm so sorry to hear the pain is getting really bad like it is. You are definitely in my thoughts.
Reply

Loading...


My psychiatrist changed my meds yesterday and gave me the names of some drs. to see that know what they are doing with opiate withdrawal. I'm going to see if I can make an appointment with one of them before I leave the end of September for a few months.

Thank you so much for your support. It helps so much. I am so lonely with this depression and feel trapped. I am trying to find a way out of here.
Reply

Loading...

It's not easy to stop but once you do you feel 100% better and you will be so glad you did. Try not to let any dr give you subs or methadone I hear the withdrawals are a lot worse and last a lot longer. 3 weeks is coming up and I honestly couldn't have done it without the loperamide. I'm a baby when it comes to being sick. I hope you find a good dr to help you and if you can't always remember the loperamide is an OTC and if you take 8-10 within 30 minutes you will be shocked at how good you feel and how you feel no withdrawal symptoms. I hope you can find something that works for you being free from those evil devils is an accomplishment I'm very proud of and the only regret I have is the fact I even took them.
Reply

Loading...


It takes a lot of courage...that's for sure. I just keep telling myself I will have me back when it is all over. I know my photography will have to change and my life before all this is gone..the courage is no longer about living with the pain as I come off the opiates, it's about rebuilding a new life at my age..that is frightening.
Reply

Loading...

I'm 40 years young lol and yes it was very scary because they say the older you are the harder it is but thankfully I was able to do it very easy after many failed attempts and a lot of research. Yes you will definitely love the new opiate free person we all become in the end.
Reply

Loading...


I hope so..I don't know who the hell I am anymore. I know this nightmare has changed how I will probably take my photography.....a whole different direction.
Reply

Loading...

You will see things in a completely different light and come up with new poses, outfits, locations, ect. It will become a whole new world for you and your models. Just keep telling us "I didn't become this way overnight and I won't heal overnight but that light at the end of the tunnel is getting closer everyday". You can do this:-)
Reply

Loading...


Thank you so much...you will never know how much your posts to me help! I am fighting depression with all of this and that's what I hate the most. I used to drive to different states with my model and to Oklahoma to see my family before I shattered my foot. My husband thinks I'm not capable of driving those distances anymore....I told "yes I will". I refuse to be an invalid and I need to see my family several times a year again, like I used too. I want to go to my mother's grave as well. Next Saturday will be 3 years since she died and it hit me harder than I ever imagined it would and aside from the opiates killing the pain they numbed my mind against the pain of loosing her. Since I am tapering off, and will be completely off the soma this Tuesday, I feel like I've been sleeping for the last three years. Being "awake" is emotionally and physically painful, but I am seeing a therapist as well as a psychiatrist.....I have to get through the barrage of conflicting emotions and depression that attack me every day...I have to learn to use different emotional tools to deal with life now, and as I said, just exchanging email posts with you is so helpful and so very much appreciated.

Alexandria
Reply

Loading...

I am so sorry to hear that I can't imagine my life without my mom here. I live 3 1/2 hours away from her and we have always been very close but the last 2 years I barely go see her and I knew it was because the pain meds were controlling my life. You are definitely right you become a completely different person when you are free from those evil opiates and yes emotions run a little high but that's because you see everything in such a different light but it is honestly a really good thing. I can tell you your mom is with you every step of the way she is your angel above and always watching over you. Just try to think about the good times you had with her because once you are free you will start to remember those times that were locked away and you will be amazed at how much that will make you smile more than anything. I lost over 7 years of my life to the pain meds and my husband tells me everyday I am a much better and happier person now and that means the world to me. We always need that extra encouragement it really does help so much. I can't wait for you to take your first trip opiate free because that to will amaze you, you will see things differently, see things you forgot about and things you never really noticed. You be truly be amazed.
Reply

Loading...


I am now off of 4 more different medications, including the anti-depressants....they were producing too much serotonin and literally killing me. I see my doctor tomorrow after seeing the immunologist, psychiatrist, and pulmonologist...my body feels like it has been beaten half to death with a baseball bat. The other doctors suggested I give it a month before I start the next phase of opiate withdrawal as my body needs time to heal from coming off so much other dangerous medicine and I need to get my allergies back under control as well...that has really knocked me to the ground. I am taking pro-biotics to help build my immune system back up so I will have the strength to go the last leg of this withdrawal. I do feel like I have been sleeping for the past three years and the world I knew is gone. I need the emotional and physical strength to adapt to how drastically my world has changed forever. I can't wait to be free of these drugs...they truly are "evil" as you said.
Reply

Loading...

I hope you get a lot of help from your doctors and I do agree with one med at a time with the opiates being the last one because your body goes through so much that would be to much for anyone to handle. After 7 years of sleeping the last 3 weeks have been amazing. It is a very long hard road to travel but one well worth traveling.
Reply

Loading...